Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6497
Title: A fixed point theorem for metric spaces
Authors: Khan, M. S.
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: M.S. Khan, "A fixed point theorem for metric spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 69-72.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: 
Oggetto della presente nota è la dimostrazione di un teorema di punto fisso tramite espressioni razionali, e di dedurne alcuni risultati che non sembrano ancora noti.

The object of this paper is to prove a fixed point theorem using rational expression and to study related results which are believed to be new.
Type: Article
URI: http://hdl.handle.net/10077/6497
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat
KhanRendMat08.pdf235.98 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

461
checked on Oct 16, 2019

Download(s)

366
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.